# SDR USAA2014020700002

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 50,223 hours, 18,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT REPORTS FLASHLIGHT AT AFT JUMP SEAT LT IS INOPERATIVE.  REPLACED BATTERY IN FLASHLIGHT AT AFT JUMP SEAT LT.
